# SDR DALA2023072105909

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 8,974 hours, 4,262 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8111 - ATB - DUE TO "EQUIP BAY SMOKE FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: INSPECTED SENSE LINES AND DUCTING FOR DEBRIS. REPLACED BOTH EQUIPMENT BAY SMOKE DETECTORS. (LP# 4664078)
